# SDR UALA2011031401229

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,708 hours, 22,557 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B MLG ALT-EXT CONT.  F5 POPPING.  AFTER REPAIR ABOVE CB OKAY.  DOOR OPENS FROM ALT EXTEND FROM COCKPIT BUT NOT FROM P72 ELEC SERVICE PANEL.  SUSPECT BAD ARM SWITCH S10191 AT P72 PANEL. SECURED WIRE BUNDLE ABOVE AND OPS CHECKED COCKPIT ALT SWITCH AND ALL DOORS OPEN.  NO PWR S10190 PIN 2 SAME AT S10370 SPLICES.  S10370 IS OK.  NO PWR D4037P PIN 25 WDM.  FOUND NO DC VOLTS AT PINS 21 AND 25 ON CONNECTOR D40370J & NO DC VOLTS AT PIN 2 ON CONN D4360.  FOUND 28 VDC ON PIN 28 CONN D40370J. TRACED PROBLEM TO CONNECTOR D42012P BEHIND E3-4 RACK 26230 REF WDM32-12-12.  SECURED D42012P CONNECTOR & OPS CHECKED ALL MLG DOORS THRU 3 OPS OF OPENING & CLOSING, NO FAULTS NOTED.
